Menu
 
Research menu
Jump to menu

Publications:  Dr Shabnam Beheshti

Beheshti S, Gasperín E(2016). Marginally stable circular orbits in stationary axisymmetric spacetimes. Physical Review D vol. 94, (2)
10.1103/PhysRevD.94.024015
Beheshti S, Tahvildar-Zadeh S(2016). Integrability and vesture for harmonic maps into symmetric spaces. Reviews in Mathematical Physics: a journal for survey and expository articles in the field of mathematical physics vol. 28, (03) Article 1650006,
10.1142/S0129055X16500069
Beheshti S, Tahvildar-Zadeh AS(2014). Dressing with Control: using integrability to generate desired solutions to Einstein's equations. Nonlinear Systems and Complexity vol. 10, 207-231.
10.1007/978-3-319-06722-3_9
Beheshti S, Redlich A(2013). Remarks on combinatorial aspects of the KP equation. AIP Conference Proceedings vol. 1562, 5-17.
10.1063/1.4828677
Carrión-Álvarez M, Corneli J, Walsh G, Beheshti S(2012). Double bubbles in the 3-torus. Experimental Mathematics vol. 12, (1) 79-89.
10.1080/10586458.2003.10504713
Beheshti S, Williams FL(2010). On generalized monopole spherical harmonics and the wave equation of a charged massive Kerr black hole. Modern Physics Letters A vol. 25, (38) 3191-3200.
10.1142/S0217732310034389
Beheshti S, Law KJH, Kevrekidis PG, Porter MA(2008). Averaging of nonlinearity management with dissipation. Physical Review A vol. 78, (2) Article 025805,
10.1103/physreva.78.025805
Beheshti S, Williams FL(2007). Explicit soliton–black hole correspondence for static configurations. Journal of Physics A: Mathematical and Theoretical vol. 40, (14) 4017-4024.
10.1088/1751-8113/40/14/016
Álvarez MC, Corneli J, Walsh G, Beheshti S(2003). Double bubbles in the three-torus. Experimental Mathematics vol. 12, (1) 79-89.
10.1080/10586458.2003.10504713
Return to top